# SDR DALA2021081804811

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 78,819 hours, 24,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L FWD ENT DOOR EICAS MSG PRESSURIZATION NORMAL LIGHT WENT OUT WHEN F/A PUSHED ON DOOR HANDLE LEVER BUT RETURNED MOMENTS LATER. CORRECTIVE ACTION: ADJUSTED UPPER LATCH ROLLER CLEARANCE ADJUSTMENT PER B757 AMM 52-11, PERFORMED CABIN PRESSURE TEST TASK 05-51-24-701-001 OPS CHECK GOOD. NO EICAS AND OVER HEAD LIGHT. (7324662)
